# SDR 07FDEA03414

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 39,722 hours, 11,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100011
- Part serial: 1112
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DOUBLER REPAIR WITH NEW DAMAGED CORE ON RT INBOARD FLAP T/E, RIB 1, LOWER SURFACE.  REPAIR PERFORMED IAW SRM 57-53-12 / FIG 208, APPROVED BY EA 6-5752-95905 AND RAS/DABRE/7006189/2006 ISSUE A.
